By Topic

A quadratic form representation of polynomials of several variables and its applications

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Bose, N. ; University of Pittsburg, Pittsburg, PA, USA ; Li, C.

In this correspondence, a quadratic form representation of a polynomial of several variables is given. This representation is utilized to express a sufficient condition for positive definiteness of any real polynomial of severe variables in terms of the positive definiteness of a real constant matrix, directly obtainable from the coefficients of the polynomial under consideration. Examples are included to illustrate the scope of the procedure.

Published in:

Automatic Control, IEEE Transactions on  (Volume:13 ,  Issue: 4 )